City Research Online

On stable equivalences and blocks with one simple module

Kessar, R. & Linckelmann, M. (2010). On stable equivalences and blocks with one simple module. Journal of Algebra, 323(6), pp. 1607-1621. doi: 10.1016/j.jalgebra.2010.01.006


Using a stable equivalence due to Rouquier, we show that Alperin’s weight conjecture holds for any p-block of a finite group with defect 2 whose Brauer correspondent has a unique isomorphism class of simple modules.

Publication Type: Article
Publisher Keywords: Block theory, Alperin's conjecture
Subjects: Q Science > QA Mathematics
Departments: School of Science & Technology > Mathematics
SWORD Depositor:
[thumbnail of onesimple.pdf]
Download (222kB) | Preview


Add to AnyAdd to TwitterAdd to FacebookAdd to LinkedinAdd to PinterestAdd to Email


Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login